# SDR SWAA2025071691134

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 56,487 hours, 34,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN DAMAGED BY PASSENGER.   FOUND FWD LENS OF CENTER AISLE OVERHEAD EXIT SIGN BY EMERGENCY EXIT ROW CAME LOOSE. RESECURED LENS TO HOUSING PER SIP.
